Differential and Integral Equations
- Differential Integral Equations
- Volume 16, Number 5 (2003), 573-581.
Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system
It is well known that the coupled Klein-Gordon-Schrödinger system possesses a compact global attractor into a suitable energy space. We prove the asymptotical smoothing effect for this system, i.e., we prove that the attractor is in fact embedded into a smaller energy space.
Differential Integral Equations, Volume 16, Number 5 (2003), 573-581.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Abounouh, Mostafa; Goubet, Olivier; Hakim, Abdelilah. Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system. Differential Integral Equations 16 (2003), no. 5, 573--581. https://projecteuclid.org/euclid.die/1356060627